Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Positive pregnancy test, heavy bleeding with clots, weakness, ejected balloon shaped thing post taking mt pills. Advice?

I am a 20 year old female,I was 2months late for my period,I was suffering from typhoid on the first month, so when I missed again on the 2nd month I tested for pregnancy twice both the time it came positive and 3days ago I took mt pills for medical abortion and my periods started yesterday but there were blood clots in the menstruational bleeding and I was feeling very weak and low,my blood flow was heavy and I even pulled out some balloon type thing out I think it was the baby,what should I do now m I fine?? Plz help...!!!
Asked On : Thu, 14 Jun 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for writing in.
I think you need to see a physician as soon as possible. Even if you did have a abortion, we would need an ultrasound to confirm of there are any products left in your uterus. If they are left, we would need to give you some drugs or perform a procedure to take out these products of conception. If we leave them just like that , they can get infected and you can end up getting seriously ill. Please see your general physician as soon as possible. It would be worth going to the ER as well. Meanwhile, drink plenty of water and dont stand or exercise.
Answered: Thu, 14 Jun 2012
I find this answer helpful
  User's Response
hi, welcom to healthcaremagic . yes u are absolutely fine, foetus has already been expelled out . now u have to take some haemoglobin improving tonics . thank you.
Answered: Thu, 14 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor